Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 97, NWS Bismarck, ND

June 30, 2012Emmons County, Logan County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2012, 6:00 PM CDT for Emmons County, Logan County, North Dakota. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2012, 6:00 PM CDT (23:00 UTC)
Expired
Jun 30, 2012, 6:30 PM CDT
In force
30 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Emmons County, ND, Logan County, ND

The radar

The Bismarck radar (KBIS), 65 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 4:57 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WUUS53 KBIS 302300
SVRBIS
NDC029-047-010000-
/O.NEW.KBIS.SV.W.0097.120630T2300Z-120701T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT SAT JUN 30 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA
  WESTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 700 PM CDT

* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES WEST OF HAZELTON...OR 30 MILES SOUTHEAST
  OF BISMARCK...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAZELTON...TEMVIK...BRADDOCK...KINTYRE...NAPOLEON AND BURNSTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 9966 4629 9961 4637 10053 4663 10050
TIME...MOT...LOC 2300Z 276DEG 26KT 4645 10037
WIND...HAIL <50MPH 1.00IN

$$

VINING/AYD
2 follow-up statements
195 
WWUS53 KBIS 302323
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
623 PM CDT SAT JUN 30 2012

NDC029-047-010000-
/O.CON.KBIS.SV.W.0097.000000T0000Z-120701T0000Z/
EMMONS ND-LOGAN ND-
623 PM CDT SAT JUN 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LOGAN
AND NORTHERN EMMONS COUNTIES UNTIL 700 PM CDT...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES 
SOUTHEAST OF MOFFIT TO HAZELTON...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRADDOCK...KINTYRE...NAPOLEON AND BURNSTAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4663 9966 4629 9961 4637 10053 4663 10050
TIME...MOT...LOC 2323Z 276DEG 26KT 4661 10015 4644 10016
WIND...HAIL <50MPH 1.00IN

$$

VINING
579 
WWUS53 KBIS 302330
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM CDT SAT JUN 30 2012

NDC029-047-302340-
/O.CAN.KBIS.SV.W.0097.000000T0000Z-120701T0000Z/
EMMONS ND-LOGAN ND-
630 PM CDT SAT JUN 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LOGAN AND NORTHERN
EMMONS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4663 9966 4629 9961 4637 10053 4663 10050
TIME...MOT...LOC 2330Z 276DEG 26KT 4660 10008 4643 10009

$$

VINING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:01 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 30, 3:01 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT SAT JUN 30 2012

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...

CONCERNS THIS PERIOD INCLUDE THUNDERSTORMS THIS THIS EVENING AND
AGAIN SUNDAY NIGHT...AND FIRE WEATHER CANCERS SOUTHWEST SUNDAY.

LATE SATURDAY AFTERNOON MULTIPLE OUTFLOW BOUNDARIES EXIST ACROSS
SOUTH CENTRAL THROUGH EAST CENTRAL NORTH DAKOTA. A SURFACE TROUGH
OF LOW PRESSURE OVER WESTERN NORTH DAKOTA IS FORECAST TO MOVE EAST
TONIGHT. EXPECT THE AREA OF INTEREST TO BE DEFINED BY THE WESTERN
TROUGH MOVING EAST AND INTERSECTING THE LOW LEVEL OUTFLOW
BOUNDARIES CENTRAL AND EAST. SATELLITE TRENDS SUGGEST THE AREA
OVER THE WESTERN THIRD OF THE STATE IS PRETTY WELL CAPPED. WEAK
SHORTWAVE TOPPING THE RIDGE LATE SATURDAY AFTERNOON SHOULD HELP
GET THE STORMS GOING ESPECIALLY JAMES RIVER VALLEY THROUGH FAR SOUTH
CENTRAL NORTH DAKOTA. AS THE WESTERN TROUGH MOVES EAST THE STORM
ACTIVITY SHOULD BE MORE CONFINED TO THE JAMES RIVER VALLEY.

WARM AND DRY ON SUNDAY AS THE H5 RIDGE AXIS WILL MOVE TO WESTERN
NORTH DAKOTA SETTING UP FIRE WEATHER CONCERNS SOUTHWEST.

BETTER SHORT WAVE AND ASSOCIATED SURFACE LOW PRESSURE WILL THEN
SUPPORT THUNDERSTORMS WEST AND NORTH SUNDAY NIGHT. BEST CHANCES
NORTHWEST AND NORTH CENTRAL.

.LONG TERM...MONDAY THROUGH SATURDAY...

NORTH DAKOTA WILL REMAIN IN AN ACTIVE SUMMERTIME PATTERN THROUGH THE
EXTENDED PERIOD.

A BROAD SOUTHWEST UPPER FLOW WILL DOMINATE THE WEATHER ACROSS THE
NORTHERN PLAINS ALONG THE PERIPHERY OF A DOME OF HIGH PRESSURE OVER
THE CENTRAL AND SOUTHERN PLAINS. THIS WILL PROVIDE AN ACTIVE
THUNDERSTORM PATTERN THROUGH THE WEEK. DAYTIME HIGHS IN THE MID 80S
TO MID 90S WITH DEWPOINTS IN THE 60S AND LOWER 70S WILL PROVIDE A
RIPE ATMOSPHERE FOR DAYTIME CONVECTION THROUGH FRIDAY. A
PERSISTENT LEE SIDE LOW WILL ALSO PROVIDE A FOCUSING MECHANISM FOR
CONVECTION OVER EASTERN MONTANA THAT COULD DEVELOP INTO THUNDERSTORM
COMPLEXES THAT TRACK INTO NORTH DAKOTA DURING THE LATE EVENINGS AND
OVERNIGHT. DETERMINISTIC MODELS ARE IN AGREEMENT IN THE OVERALL
PATTERN. THERE ARE AS USUAL SOME TIMING AND PLACEMENT
ISSUES...HOWEVER SEE NO NEED TO DEVIATE FROM A CONSENSUS MODEL BLEND
WITH PERSISTENCE AT THIS TIME.

THIS RESULTS IN A HOT AND MUGGY HOLIDAY WEEK WITH THUNDERSTORM
CHANCES EACH DAY THROUGH THE WEEK...WITH SEVERE STORMS POSSIBLE
PRETTY MUCH EVERY DAY.

BY THE WEEKEND THE BROAD DOME OF HIGH PRESSURE IS FORECAST TO EXPAND
NORTHWARD AND WESTWARD FROM THE CENTRAL AND SOUTHERN PLAINS WITH A
MORE ZONAL FLOW SETTING UP ACROSS NORTH DAKOTA. LOOK FOR HIGHS IN
THE 80S SATURDAY. AT THIS TIME IT APPEARS THE THREAT OF
THUNDERSTORMS WILL BE GREATLY DIMINISHED.

&&

.AVIATION...

AT 3 PM CDT...SURFACE LOW PRESSURE WAS CENTERED OVER WESTERN
NEBRASKA AND EXTENDED NORTHWARD ACROSS THE WESTERN DAKOTAS INTO THE
BORDER OF SASKATCHEWAN AND MANITOBA. THIS FEATURE IS FORECAST TO
MOVE EASTWARD INTO THE EASTERN DAKOTAS TONIGHT. ALONG AND AHEAD/EAST
OF THE TROUGH WILL BE THE FOCUS FOR THUNDERSTORMS DURING THE
AFTERNOON AND EVENING CENTRAL AND EAST. VFR EXPECTED AT ALL TAF
SITES THROUGH THE TAF PERIOD.

KJMS AND KMOT LIKELY TO SEE THUNDERSTORMS DEVELOP DURING THE
MID/LATE AFTERNOON IN THE VICINITY AND ALSO AFTER 00Z...PERHAPS
LINGERING AT KJMS UNTIL 06Z.  KBIS WILL SEE THUNDERSTORMS VICINITY
AFTER 20Z AND THE THREAT SHOULD END BY AROUND 01Z. KDIK/KISN SHOULD
REMAIN WEST OF THE THUNDERSTORM THREAT.

&&

.FIRE WEATHER...ON SUNDAY THE H5 RIDGE AXIS WILL MOVE TO WESTERN
NORTH DAKOTA SETTING UP WARM TEMPERATURES THROUGH WESTERN NORTH
DAKOTA. LOW PRESSURE IN MONTANA WILL ALSO INCREASE THE SOUTHERLY
WINDS. EXPECT HIGHS OF MID TO UPPER 90S SOUTHWEST...WITH 25 TO 35
MPH WINDS AND RELATIVE HUMIDITY NEAR 20 PERCENT. WILL ISSUE A RED
FLAG WARNING FOR BOWMAN AND SLOPE COUNTIES SUNDAY AFTERNOON AND
EVENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 11 PM MDT SUNDAY FOR NDZ040-043.

&&

SHORT TERM...WAA
LONG TERM....JV
AVIATION...JV
Hazardous weather outlook, Jun 30, 5:49 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
549 AM CDT SAT JUN 30 2012

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
011100-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS
CENTRAL NORTH DAKOTA...IN PARTICULAR THE JAMES RIVER VALLEY TODAY.
A SURFACE TROUGH WILL SLIDE INTO CENTRAL NORTH DAKOTA DURING THE
AFTERNOON WITH SHOWERS AND THUNDERSTORMS FORECAST ALONG AND AHEAD
OF THE TROUGH. A POTPOURRI OF SEVERE WEATHER IS POSSIBLE WITH
LARGE HAIL...DAMAGING WINDS...AND A POSSIBLE TORNADO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME SEVERE...ARE
FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT.

CHANCES FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY IF SEVERE WEATHER DEVELOPS.
PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212
TO REPORT ANY SEVERE WEATHER YOU OBSERVE.

NDZ001-009-017-031-032-040-043-011100-
DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY...HOWEVER ANY
THUNDERSTORMS THAT DEVELOP ARE FORECAST TO REMAIN BELOW SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE SUNDAY
AFTERNOON AND EVENING...AND INCREASE IN COVERAGE SUNDAY NIGHT THROUGH
MONDAY MORNING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE.

THERE WILL BE CONTINUED CHANCES OF THUNDERSTORMS TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Special weather statement, Jun 30, 4:06 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
406 PM CDT SAT JUN 30 2012

NDZ034-045-046-302130-
EMMONS ND-MORTON ND-SIOUX ND-
406 PM CDT SAT JUN 30 2012

...THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL NORTH DAKOTA...

AT 402 PM CDT/302 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE
EXTENDING FROM 19 MILES SOUTH OF BISMARCK TO 10 MILES EAST OF
WATAUGA...AND MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HUFF...
  SOLEN...
  FORT RICE...
  SELFRIDGE...
  CANNON BALL...
  PRAIRIE KNIGHTS RESORT...
  FORT YATES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

VINING
Special weather statement, Jun 30, 4:31 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM CDT SAT JUN 30 2012

NDZ034>036-045-046-302200-
BURLEIGH ND-EMMONS ND-KIDDER ND-MORTON ND-SIOUX ND-
431 PM CDT SAT JUN 30 2012

...THUNDERSTORMS DEVELOPING OVER NORTHEASTERN
SIOUX...SOUTHEASTERN MORTON...WESTERN KIDDER...NORTHWESTERN EMMONS
AND EASTERN BURLEIGH COUNTIES...

AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 39
MILES NORTHEAST OF BISMARCK TO 38 MILES SOUTH OF BISMARCK...AND
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FORT RICE...
  STERLING...
  TUTTLE...
  CANNON BALL...
  DRISCOLL...
  MOFFIT...
  PRAIRIE KNIGHTS RESORT...
  HORSEHEAD LAKE...
  ROBINSON...
  HAZELTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

VINING
Local storm report, Jun 30, 5:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
539 PM CDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 E SOLEN               46.39N 100.74W
06/30/2012  E1.00 INCH       SIOUX              ND   TRAINED SPOTTER

            HAIL BEGAN AT 1720 AND WAS ONGOING AT THE TIME OF THE
            CALL

&&

KROLAK
Local storm report, Jun 30, 5:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
549 PM CDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             5 W CANNON BALL         46.39N 100.70W
06/30/2012  E1.75 INCH       SIOUX              ND   PUBLIC

            REPORT RELAYED BY MEDIA.

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:19 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Jun 30, 1:40 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie23 min
Jun 30, 2:15 AM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams60 min
Jun 30, 3:09 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail66 min
Jun 30, 3:54 AM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward66 min
Jun 30, 8:05 AM CDTSevere Thunderstorm WarningBISBurleigh40 min
Jun 30, 8:31 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman, Wells44 min
Jun 30, 3:36 PM CDTRed Flag WarningBISBowman, Slope32 hr
Jun 30, 4:25 PM CDTSevere Thunderstorm WarningBISSioux65 min
Jun 30, 4:46 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux59 min
Jun 30, 5:34 PM CDTSevere Thunderstorm WarningBISSioux39 min
Jun 30, 5:43 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.